PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 105 | 2 | 173-187
Tytuł artykułu

On some conjecture concerning Gaussian measures of dilatations of convex symmetric sets

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The paper deals with the following conjecture: if μ is a centered Gaussian measure on a Banach space F,λ > 1, K ⊂ F is a convex, symmetric, closed set, P ⊂ F is a symmetric strip, i.e. P = {x ∈ F : |x'(x)| ≤ 1} for some x' ∈ F', such that μ(K) = μ(P) then μ(λK) ≥ μ(λP). We prove that the conjecture is true under the additional assumption that K is "sufficiently symmetric" with respect to μ, in particular it is true when K is a ball in Hilbert space. As an application we give estimates of Gaussian measures of large and small balls in a Hilbert space.
Słowa kluczowe
Czasopismo
Rocznik
Tom
105
Numer
2
Strony
173-187
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-10-20
poprawiono
1993-02-09
Twórcy
  • Institute of Mathematics, Warsaw University, Banacha 2, 02-097 Warszawa, Poland
autor
  • Institute of Mathematics, Warsaw University, Banacha 2, 02-097 Warszawa, Poland
Bibliografia
  • [1] N. K. Bakirov, Extremal distributions of quadratic forms of gaussian variables, Teor. Veroyatnost. i Primenen. 34 (1989), 241-250 (in Russian).
  • [2] T. Byczkowski, Remarks on Gaussian isoperimetry, preprint, Wrocław University of Technology, 1991.
  • [3] A. Ehrhard, Symétrisation dans l'espace de Gauss, Math. Scand. 53 (1983), 281-381.
  • [4] H. J. Landau and L. A. Shepp, On the supremum of a Gaussian process, Sankhyā Ser. A 32 (1970), 369-378.
  • [5] M. Ledoux and M. Talagrand, Probability in Banach Spaces, Springer, 1991.
  • [6] S. Kwapień and J. Sawa, On minimal volume of the convex hull of a set with fixed area on the sphere, preprint, Warsaw University, to appear.
  • [7] S. J. Szarek, Condition numbers of random matrices, J. Complexity 7 (1991), 131-149.
  • [8] N. N. Vakhania, V. I. Tarieladze and S. A. Chobanyan, Probability Distributions on Banach Spaces, Reidel, Dordrecht 1987.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv105i2p173bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.